Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem on metrization of Moore spaces


Author: J. N. Younglove
Journal: Proc. Amer. Math. Soc. 12 (1961), 592-595
MSC: Primary 54.35
DOI: https://doi.org/10.1090/S0002-9939-1961-0126249-9
MathSciNet review: 0126249
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Metrization of topological spaces, Canad. J. Math. vol. 3 (1951) pp. 175-186. MR 0043449 (13:264f)
  • [2] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, 1932. MR 0150722 (27:709)
  • [3] J. N. Younglove, Concerning dense metric subspaces of certain nonmetric spaces, Fund. Math. vol. 48 (1959) pp. 15-25. MR 0111011 (22:1878)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0126249-9
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society